# SDR HSY2004F00000

- Difficulty date: April 30, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N730FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0477
- Engine: Pwa PT6A11
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Transmitter
- Part number: C6680501108
- Part serial: 2395
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RT WING NR 3 OB FUEL TRANSMITTER, PART WAS FOUND MISSING THE ROLL PIN THAT SECURES THE FLOAT ARM TO THE TRANSMITTER ASSY.  FUEL TRANSMITTER INSPECTION WAS PERFORMED ON 2/19/04.  THE SERIAL NR OF THIS TRANSMITTER WAS NOT APPLICABLE TO THE SERIAL NUMBERS LISTED IN CAB04-1. (THIS PART SN: 2395, CAB 04-1 LIST APPLICABLE SN`S 2410-2709) MALFUNCTION OF THIS PART IS CONGRUENT WITH PURPOSE OF CAB04-1.
